# SDR CA090501003

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 1,163 hours
- Engine: Ge CF348C5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE RADOME AND THE LT HORIZONTAL STABILIZER TIP FAIRING.  SUFFERED LIGHTNING STRIKE DAMAGE  ISSUED REO 690-51-00-036 (FERRY FLIGHT DISPOSITION FOR LIGHTNING STRIKE DAMAGE ON ACFT STRUCTURE).
